Dualities between cellular sheaves and cosheaves


Journal Article

© 2017 Elsevier B.V. This paper affirms a conjecture of MacPherson—that the derived category of cellular sheaves is equivalent to the derived category of cellular cosheaves. We give a self-contained treatment of cellular sheaves and cosheaves and note that certain classical dualities give rise to an exchange of sheaves with cosheaves. Following a result of Pitts that states that cosheaves are cocontinuous functors on the category of sheaves, we use the derived equivalence provided here to gain a novel description of compactly-supported sheaf cohomology.

Full Text

Cited Authors

  • Curry, JM

Published Date

  • April 1, 2018

Published In

Volume / Issue

  • 222 / 4

Start / End Page

  • 966 - 993

International Standard Serial Number (ISSN)

  • 0022-4049

Digital Object Identifier (DOI)

  • 10.1016/j.jpaa.2017.06.001

Citation Source

  • Scopus